# SDR REXA2016111002288

- Difficulty date: November 10, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,793 hours, 18,414 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 6001204512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE ATTACH BRACKET AT WS 149.58 FOUND CRACKED.  REMOVED AND REPLACED THE BRACKET  IAW SRM 51-41-02 P.N. 600-12045-12. AAR EMP 25133
